# SDR FDEA201802200433

- Difficulty date: February 19, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 68,701 hours, 16,306 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Worn
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK CARGO DOOR JAMB WORN HOLES ON MAIN DECK CARGO DOOR FOR COMPLY WITH EA 1-5310-T0338478 REV NO. POS P1. REAMED HOLE ON THE FIRST TWO LUGS ON THE FWD A/C FUSELAGE SIDE HINGE FITTING OVER THE CMM REPAIR LIMITS OF .462.  NE DIAMETER OF LUGS BORE IS .470, AND BUSHED BACK DOWN TO FACTORY DIMENSION PER EA 1-  531-T0338478 P1.
